# SDR QXEA0201141

- Difficulty date: August 9, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 1,705 hours, 2,019 cycles
- System (JASC): 5270 · Door Warning System
- Part: Button
- Condition: Failed
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - DURING CLIMB THROUGH 19K FEET, FUSELAGE DOOR WARNING LIGHT CAME ON. ON DESCENT THROUGH 14K FEET, CABIN PRESSURIZATION WAS LOST. CABIN PRESSURE WENT FROM 4 PSI TO O PSI IN A FEW SECONDS. EMERGENCY CHECKLISTS WERE PERFORMED AND THE LANDING WAS UNEVENTFUL.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE REAR CARGO DOOR "PRESS TO RELEASE" BUTTON AND ATTACHED THE SPRING ON THE DOOR LATCHING MECHANISM. OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
